Robitussin Cough & Congestion 200ML

$14.99

Ingredients

ACTIVE INGREDIENTS

Each 10mL of oral liquid contains: guaifenesin 200mg.

CONTAINS

“””Benzoates, Hydroxybenzoates, Alcohol (4.9%v/v), Sulfites, Saccharin, Sorbitol (65g/120mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.”

INGREDIENTS

Each 10mL of oral liquid contains: guaifenesin 200mg.

Provides symptomatic relief from congested chests and coughs. Robitussin liquid coats and soothes the throat.

Contains the expectorant guaifenesin, which increases the flow of natural secretions along the lower respiratory tract. This liquefying effect helps break up a cough, helps loosen congestion so you can cough it up and get it off your chest.

Contains the cough suppressant Dextromethorphan which helps quieten the cough for up to 8 hours on a single dose – lets you rest all night without that sleep-robbing cough.

Pharmacy Medicine.

Throat Soothing Formula.
Non-Drowsy

Sugar Free

Child Resistant Cap

Ingredients

ACTIVE INGREDIENTS

Each 10mL of oral liquid contains: guaifenesin 200mg.

CONTAINS

“””Benzoates, Hydroxybenzoates, Alcohol (4.9%v/v), Sulfites, Saccharin, Sorbitol (65g/120mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.”

INGREDIENTS

Each 10mL of oral liquid contains: guaifenesin 200mg.

Instructions

DIRECTIONS

“Directions for use: Every 4 hours orally when necessary. Adults & Children 12 years and over: 10 to 20mL Children 6 years – under 12 years: 5 to 10mL Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner. Do not exceed 6 doses in 24 hours. Use the measuring cup included for accurate dose measurement.”

STORAGE INSTRUCTIONS

Store below 25°C. Do not refrigerate.

Safety

PRODUCT WARNINGS

“Do not use this product: -If you are hypersensitive to any of the ingredients. -In children under 6 years of age. Ask your doctor before use if you: – Have a persistent or chronic cough such as occurs with: – smoking – asthma – chronic bronchitis – emphysema – Have a cough with excessive phlegm – Are pregnant or breastfeeding – Are taking other cough and cold medicines”

CAUTION

Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.

Additional information

Weight 439 kg
Dimensions 6.1 × 6.1 × 14.7 cm

Reviews

There are no reviews yet.

Be the first to review “Robitussin Cough & Congestion 200ML”

Your email address will not be published. Required fields are marked *